# SDR ZW0A0100304

- Difficulty date: April 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT, BETWEEN STA 1287 AND 1306, LONGERON 28R WEB MEMBRANE WAS CORRODED IN TWO PLACES.  REMOVED OLD MEMBRANE AND REPLACED WITH NEW PER SERVICE BULLETIN 53-246 AND SRM 53-05, FIG 97.
